Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Brown blood discharge, for nearly one month. What is the cause and treatment?

Yes I have no been getting brown blood or discharge come out of my vagina for nearly a month now in the toilet is looks like it has little brown specks in it. I have been trying. To get doctors appointments but there always booked up I work too much to go to a clinic can't afford to take time off work just want to know what this could mean please?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
thanks for using health care magic

Brown blood discharges are not a normal finding.

It is likely that you have a genital tract infection.

Laboratory investigations are thus necessary including

vaginal smear for microscopy, pH and KOH and also an


You need to create time for your health because in health

is a pre-requisite to everything.

Best regards
Dr Achuo
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor